SPEAKERS NURSE (77%), INTERLOCUTOR (23%)
NS NURSE SIMIMOL AJO 0:00 Good morning IS INTERLOCUTOR SHEBA KURIAN 0:00 Good morning sister NS NURSE SIMIMOL AJO 0:03 can see me I'm one of the registered nurses working in this hospital okay how are you feeling shaperIS INTERLOCUTOR SHEBA KURIAN 0:11 I'm not feeling good sister because I have severe pain and I'm just worried is a normal even though I'm having this IV morphine dripNS NURSE SIMIMOL AJO 0:23 Oh Keshava I can understand Can you please tell me can you replace right you are paying zero is no pain attendees waste pain and how much did you score?IS INTERLOCUTOR SHEBA KURIAN 0:34 I could say it's seven systemNS NURSE SIMIMOL AJO 0:38 Shiva I can understand that you have severe pain and think my now you are on morphine injections Yes, but okay, you need to realize that after the operation and need to do some physical activities it will create a will improve the healing process and gradually Your pain will reduce IS INTERLOCUTOR SHEBA KURIAN 1:12 Okay, NS NURSE SIMIMOL AJO 1:12 before proceeding further can I know Do you are you doing any exercises?IS INTERLOCUTOR SHEBA KURIAN 1:17 And nosister I have NS NURSE SIMIMOL AJO 1:20 anything IS INTERLOCUTOR SHEBA KURIAN 1:21 No sister I haven't been doing any physical activity and haven't really get out of my bed because I think it will cause my pain worseNS NURSE SIMIMOL AJO 1:32 okay, I can understand but you don't worry. Today I will help you do okay okay. So, that So, that kind of work and it will we are doing daily physical activity, which will elevate your pain and I will improve the healing process okay to improve the blood flow and reduce the risk of blood clots also. So, that I think we are suggesting to do the after post surgery patients we are suggesting to do the daily walksIS INTERLOCUTOR SHEBA KURIAN 2:07 Okay sister actually I will I will try to do some daily exercise, but if you if I stay on the IV morphine it would be better for meNS NURSE SIMIMOL AJO 2:20 can understand that, but actually, after surgery, we are giving only one or two days only we are giving through morphine then after that we will discontinue because you need to realize that this IV morphine have some side effects and you know like risk of dependency sometime or risk of this will lead to constipation, nausea vomiting and drowsiness. I think better way to discontinue the morphine and you can continue some my daily activities then this will gradually you will get a speedy recovery following meIS INTERLOCUTOR SHEBA KURIAN 3:07 a year SR i You have said me that they will transfer this IV to oral form of morphineNS NURSE SIMIMOL AJO 3:16 I SS Sherpa actually Firstly I will not discontinued today I will change morphin adores but I just I will reduce it then gradually I will remove then secondary as per the doctor order he will replace the morphine with paracetamol then you can continue okay that will help you a lot and that will reduce your pain Am I already following me? ShabbatIS INTERLOCUTOR SHEBA KURIAN 3:49 No You're still but I'm glad that I can stay on morphine but I don't think that the there could be a really difference in between the IV and oral morphine systemNS NURSE SIMIMOL AJO 4:05 but actually to build this oral morphine it will have long lasting and it's a process is slow. Okay, let's say No not like IV morphine. I think better nights we will reduce the dosage and we will discontinue and we'll change replace to paracetamol. I think that is one of the good choice for you. Are you okay for that?IS INTERLOCUTOR SHEBA KURIAN 4:34 Yes sister. Let me have a discussion with a doctor when he come for the next rounds and I will I will let you know what's about my decision because I want make it clarify.NS NURSE SIMIMOL AJO 4:47 Okay, I'm really appreciate it to our consensus. Shabba Yes, you can talk with your doctor anyway, he will come today for the round part round then I can talk with him. IS INTERLOCUTOR SHEBA KURIAN 4:58 Okay, okay. NS NURSE SIMIMOL AJO 5:00 Do you have any more concernsIS INTERLOCUTOR SHEBA KURIAN 5:00 No sister no more concernsNS NURSE SIMIMOL AJO 5:04 well Keisha by her by clear all your doubts and every sharing that can speak with your doctor about your pain but in order to that you can do any physical activity that will help help you to improve the improve the blood circulation and improve the killing process also, thank you.IS INTERLOCUTOR SHEBA KURIAN 5:27 Thank you so much.